# SDR ABXA010790

- Difficulty date: March 15, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N849AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45891
- Aircraft time: 55,663 hours, 25,234 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Condition: Cracked
- Location: Fwd Lwr Cargo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO, STATION 272, FITTING WAS CRACKED FORWARD OF C1 DOOR. REMOVED AND REPLACED FITTING IAW DC-8 SRM 51-1-20D, 51-3-1 AND 51-1-24.
